# SDR CALA2025012100155

- Difficulty date: January 18, 2025
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N206UA
- Make and model: Boeing 777222
- Aircraft serial: 30212
- Aircraft time: 102,006 hours, 13,413 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHT BATTERY PACK (M33097) LOW CAPACITY,   PERFORMED BY EMP V903685,REPLACED EMERGENCY LIGHT BATTERY PACK ( M33097) AND PERFORM INSTALL TEST,RESULT IS NORMAL,REF AMM 33-51- 06-960-802 REV 102.
